# SDR SWAA2017091916451

- Difficulty date: August 7, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-7
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER BULKHEAD SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN LBL 24 TO RBL 24.  R&R ANGLE IAW SRM & DWG.
